# SDR SIMA2021102506010

- Difficulty date: October 6, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,338 hours, 9,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH CENTER SEAT TRACK IS CORRODED BTW FR 84-85. (LEVEL 2 CORROSION) (MAJOR REPIAR) -C/A-ACCOMPLISHED PERMANENT REPAIR TO CENTER SEAT TRACK AT FR 84-85 IAW ENVOYERS-EJ-5300-4405.
